MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VANGUARD TIBIAL BEARING CRUCIATE RETAINING (CR) 71/75 MM WIDTH 10MM THICKNESS; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VANGUARD TIBIAL BEARING CRUCIATE RETAINING (CR) 71/75 MM WIDTH 10MM THICKNESS; PROSTHESIS, KNEE
Catalog Number VE183440
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 08/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent an initial left total knee arthroplasty.Subsequently, one (1) year and seven (7) months post-implantation, the patient began to experience instability.A revision surgery was performed and the articular surface was exchanged without reported complication.It was reported that no additional information is available.
 
Additional Manufacturer Narrative
(b)(4).D10: medical product: vanguard cr ilok fem-lt 65: catalog#183028, lot#j7323878; biomet cc cruciate tray 71mm: catalog#141233, lot#j7362703; series a pat thin 37x8.6 3 peg: catalog#184788, lot#277350; refobacin bc r 1x40 us: catalog#110034355, lot#ax13ab0302; refobacin bc r 1x40 us: catalog#110034355, lot#y38baj2102.The product will not be returned to zimmer biomet for investigation, as the product has been discarded.The investigation is in process.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual and dimensional evaluations of the product could not be performed as no product was returned nor were pictures provided.Device history record was reviewed and no discrepancies related to the reported event were found.Radiographs were provided and reviewed by a health care professional and it was determined further review would not enhance the investigation.Root cause was unable to be determined.Reported event was unable to be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information at time of this report.

Brand Name
VANGUARD TIBIAL BEARING CRUCIATE RETAINING (CR) 71/75 MM WIDTH 10MM THICKNESS
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20136266
Report Number0001822565-2024-02814
Device Sequence Number14259654
Product Code JWH
UDI-Device Identifier00889024564985
UDI-Public(01)00889024564985(17)251015(10)64899328
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K183583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/15/2025
Device Catalogue NumberVE183440
Device Lot Number64899328
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Supplement Date Received by Manufacturer12/23/2024
Initial Report FDA Received Date09/04/2024
Supplement Report FDA Received Date12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight108 KG